# SDR USAA920081458

- Difficulty date: August 1, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 23,018 hours, 8,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1627 LGA-CLT - EMERGENCY EQUIPMENT - AFT EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY.  OPERATIONAL CHECK WAS GOOD.  (S)
